# SDR AT0000400

- Difficulty date: August 18, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MAIN LANDING GEAR SIDE BRACE TRUNNION LUG HAS CORROSION ON FORWARD AND AFT FACE.  REMOVED BUSHING FROM RIGHT TRUNNION, REMOVED CORROSION BY SPOT FACING LUG, FABRICATED NEW BUSHING AND SHIMS AND INSTALLED IAW DC9 OHC 20-10-3, 57-40-1 AND TIMCO REO-L00249.
